# SDR ASAA2015032811143

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 9,321 hours, 3,024 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CHECKLIST RECALL, OBSERVED "PACK" ANNUNCIATOR LIGHT.  ACCOMPLISHED AIR SYS PACK LIGHT QRH, PG-2.7 PROCEDURE.  AFTER STEP 2- BOTH PACK LIGHTS REMAINED EXTINGUISHED. ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP CONT BITE TEST.  PREVIOUS FLT SHOWED RT  PACK TCV FAULT.  NO CURRENT FAULTS.  TEST PASSES WITH GREEN GO LIGHT, REF FIM 21-62, TASK 801.
